Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 165420, 11 pages
http://dx.doi.org/10.1155/2013/165420
Research Article

Some Almost Generalized -Contractions in -Metric Spaces

1Department of Mathematics, Jubail College of Education, Dammam University, P.O. Box 12020, Industrial Jubail 31961, Saudi Arabia
2Laboratoire Physique Mathématique, Fonctions Spéciales et Applications (MAPSFA) LR11ES35, Ecole Supérieure des Sciences et de la Technologie de Hammam Sousse, Université de Sousse, Rue Lamine el Abbassi, 4011 Hammam Sousse, Tunisia
3Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 20 July 2013; Accepted 27 August 2013

Academic Editor: Chi-Ming Chen

Copyright © 2013 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z. Mustafa, A new structure for generalized metric spaces with applications to fixed point theory [Ph.D. thesis], The University of Newcastle, Callaghan, Australia, 2005.
  3. M. Abbas, W. Sintunavarat, and P. Kumam, “Coupled fixed point of generalized contractive mappings on partially ordered G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 31, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. M. Abbas, T. Nazir, and P. Vetro, “Common fixed point results for three maps in G-metric spaces,” Filomat, vol. 25, no. 4, pp. 1–17, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. R. P. Agarwal and E. Karapınar, “Remarks on some coupled fixed point theorems in G-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 2, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Aydi, W. Shatanawi, and C. Vetro, “On generalized weak G-contraction mapping in G-metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 11, pp. 4223–4229, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Aydi, E. Karapınar, and W. Shatanawi, “Tripled fixed point results in generalized metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 314279, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Mustafa, H. Aydi, and E. Karapınar, “On common fixed points in G-metric spaces using (E.A) property,” Computers & Mathematics with Applications. An International Journal, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ,ϕ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Aydi, B. Damjanović, B. Samet, and W. Shatanawi, “Coupled fixed point theorems for nonlinear contractions in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2443–2450, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet, and W. Shatanawi, “Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, article 8, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. S. Ding and E. Karapınar, “A note on some coupled fixed point theorems on G-metric space,” Journal of Inequalities and Applications, vol. 2012, article 170, 2012. View at Publisher · View at Google Scholar
  15. Z. Mustafa, H. Aydi, and E. Karapınar, “On common fixed points in G-metric spaces using (E.A) property,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1944–1956, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z. Mustafa, H. Obiedat, and F. Awawdeh, “Some fixed point theorem for mapping on complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 189870, 12 pages, 2008. View at Google Scholar · View at MathSciNet
  17. Z. Mustafa, M. Khandagji, and W. Shatanawi, “Fixed point results on complete G-metric spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 48, no. 3, pp. 304–319, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Z. Mustafa and B. Sims, “Fixed point theorems for contractive mappings in complete G-metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 917175, 10 pages, 2009. View at Google Scholar · View at MathSciNet
  19. Z. Mustafa, W. Shatanawi, and M. Bataineh, “Existence of fixed point results in G-metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 283028, 10 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. Mustafa and H. Obiedat, “A fixed point theorem of Reich in G-metric spaces,” Cubo, vol. 12, no. 1, pp. 83–93, 2010. View at Google Scholar · View at MathSciNet
  21. H. K. Nashine, “Coupled common fixed point results in ordered G-metric spaces,” Journal of Nonlinear Science and its Applications, vol. 5, no. 1, pp. 1–13, 2012. View at Google Scholar · View at MathSciNet
  22. W. Shatanawi, “Coupled fixed point theorems in generalized metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 441–447, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. Shatanawi, “Fixed point theory for contractive mappings satisfying Φ-maps in G-metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 181650, 9 pages, 2010. View at Google Scholar · View at MathSciNet
  24. W. Shatanawi, “Some fixed point theorems in ordered G-metric spaces and applications,” Abstract and Applied Analysis, vol. 2011, Article ID 126205, 11 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. W. Shatanawi, “Coupled fixed point theorems in generalized metric spaces,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 3, pp. 441–447, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. W. Shatanawi, M. Abbas, and T. Nazir, “Common coupled coincidence and coupled fixed point results in two generalized metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 80, p. 13, 2011. View at Google Scholar · View at MathSciNet
  27. N. Tahat, H. Aydi, E. Karapınar, and W. Shatanawi, “Common fixed points for single-valued and multi-valued maps satisfying a generalized contraction in G-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 48, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. B. Samet, C. Vetro, and F. Vetro, “Remarks on G-metric spaces,” International Journal of Analysis, vol. 2013, Article ID 917158, 6 pages, 2013. View at Publisher · View at Google Scholar
  29. M. Jleli and B. Samet, “Remarks on G-metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2012, article 210, 7 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. V. Berinde, “Approximating fixed points of weak contractions using the Picard iteration,” Nonlinear Analysis Forum, vol. 9, no. 1, pp. 43–53, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. V. Berinde, “General constructive fixed point theorems for Ćirić-type almost contractions in metric spaces,” Carpathian Journal of Mathematics, vol. 24, no. 2, pp. 10–19, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. V. Berinde, “Some remarks on a fixed point theorem for Ćirić-type almost contractions,” Carpathian Journal of Mathematics, vol. 25, no. 2, pp. 157–162, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. Aghajani, S. Radenović, and J. R. Roshan, “Common fixed point results for four mappings satisfying almost generalized (S,T)-contractive condition in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5665–5670, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. G. V. R. Babu, M. L. Sandhya, and M. V. R. Kameswari, “A note on a fixed point theorem of Berinde on weak contractions,” Carpathian Journal of Mathematics, vol. 24, no. 1, pp. 8–12, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. L. Ćirić, M. Abbas, R. Saadati, and N. Hussain, “Common fixed points of almost generalized contractive mappings in ordered metric spaces,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5784–5789, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. Păcurar, “Sequences of almost contractions and fixed points in b-metric spaces,” Analele Universitatii de Vest, Timisoara Seria Matematica Informatica, vol. 48, no. 3, pp. 125–137, 2010. View at Google Scholar · View at MathSciNet
  37. W. Shatanawi and A. Al-Rawashdeh, “Common fixed points of almost generalized (ψ,ϕ)-contractive mappings in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 80, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet